Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 30, 2024, 3:32 AM EDT. It took effect at Sep 30, 2024, 8:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2024, 3:32 AM EDT (07:32 UTC)
- In effect from
- Sep 30, 2024, 8:00 AM EDT
- Expired
- Oct 3, 2024, 6:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
546 WHUS71 KPHI 300732 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 AM EDT Mon Sep 30 2024 ANZ451-452-302045- /O.CAN.KPHI.SC.Y.0069.000000T0000Z-240930T1000Z/ /O.NEW.KPHI.SC.Y.0071.241001T0000Z-241002T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 332 AM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY... * WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 8 PM this evening to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-302045- /O.NEW.KPHI.SC.Y.0071.240930T1200Z-241002T1000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 AM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...From 8 AM this morning to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-302045- /O.NEW.KPHI.SC.Y.0071.241001T1000Z-241002T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 332 AM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...East winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
9 follow-up statements
812 WHUS71 KPHI 301852 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 252 PM EDT Mon Sep 30 2024 ANZ453>455-010830- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241002T1000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 252 PM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-010830- /O.CON.KPHI.SC.Y.0071.241001T0000Z-241002T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 252 PM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT WEDNESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 8 PM this evening to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-010830- /O.CON.KPHI.SC.Y.0071.241001T1000Z-241002T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 252 PM EDT Mon Sep 30 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...East winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
223 WHUS71 KPHI 010635 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 235 AM EDT Tue Oct 1 2024 ANZ453>455-012030- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241002T1000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 235 AM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-012030- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241002T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 235 AM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WHAT...East winds 10 to 20 kt and seas 4 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-012030- /O.CON.KPHI.SC.Y.0071.241001T1000Z-241002T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 235 AM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM EDT WEDNESDAY... * WHAT...East winds 10 to 15 kt and seas 4 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 6 AM this morning to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
716 WHUS71 KPHI 011730 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 130 PM EDT Tue Oct 1 2024 ANZ453>455-020630- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T0200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 130 PM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt. Seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 10 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-020630- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T0200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 130 PM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt. Seas 4 to 6 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-020630- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 130 PM EDT Tue Oct 1 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WHAT...East winds 10 to 15 kt. Seas 4 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
006 WHUS71 KPHI 020613 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 213 AM EDT Wed Oct 2 2024 ANZ453>455-022030- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 213 AM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...Northeast winds 5 to 15 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-022030- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 213 AM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...Northeast winds 10 to 20 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-022030- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241003T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 213 AM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 5 to 15 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
485 WHUS71 KPHI 021717 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 117 PM EDT Wed Oct 2 2024 ANZ453>455-030630- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241003T1000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 117 PM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...Northeast winds 10 to 15 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-030630- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241003T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 117 PM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...Northeast winds 10 to 15 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-030200- /O.CON.KPHI.SC.Y.0071.000000T0000Z-241003T0200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 117 PM EDT Wed Oct 2 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 5 to 10 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
284 WHUS71 KPHI 030501 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 101 AM EDT Thu Oct 3 2024 ANZ453>455-031600- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1600Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 101 AM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 5 to 10 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-031600- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 101 AM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Northeast winds 5 to 10 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
392 WHUS71 KPHI 031543 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1143 AM EDT Thu Oct 3 2024 ANZ453>455-031900- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1900Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1143 AM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 5 to 10 kt and seas 4 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-031900- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T1900Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1143 AM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...Seas 4 to 6 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
204 WHUS71 KPHI 031825 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 225 PM EDT Thu Oct 3 2024 ANZ453>455-032200- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 225 PM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Seas 4 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-032200- /O.EXT.KPHI.SC.Y.0071.000000T0000Z-241003T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 225 PM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Seas 4 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
110 WHUS71 KPHI 032149 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 549 PM EDT Thu Oct 3 2024 ANZ453>455-032300- /O.EXP.KPHI.SC.Y.0071.000000T0000Z-241003T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 549 PM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Seas will continue to fall below 5 feet through this evening. $$ ANZ451-452-032300- /O.EXP.KPHI.SC.Y.0071.000000T0000Z-241003T2200Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 549 PM EDT Thu Oct 3 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Seas will continue to fall below 5 feet through this evening. $$ Staarmann
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 2:10 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 30, 2:10 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
210 AM EDT Mon Sep 30 2024
.SYNOPSIS...
The region remains unsettled in a tropical airmass through
Tuesday. A cold front from the west approaches Tuesday
night/Wednesday and looks to cross through around the
Wednesday/Wednesday night time frame. Surface high pressure
builds in thereafter, holding control over the region into
Friday. Another cold front may look to cross through Friday
night or Saturday before high pressure returns.
&&
.NEAR TERM /THROUGH TUESDAY/...
The main story through Tuesday is the mid and upper level low
currently over middle Appalachia will weaken and fill as it
starts to make slow progress eastward. At the surface, a few
weak low pressure systems will traverse along the remnant
stationary front to our south. At the same time, a surface high
is building towards our region from the north.
The net result of most of this is generally more of the same
from what we've seen the last few days. Cloudy conditions with
some light rain. Northern Delmarva, which is closer to the
stalled front, will be the favored area for measurable rain in
our region, but even there, rain amounts are expected to be
generally less than a quarter of an inch.
For the rest of the region, some modest dry air advection as the
surface high builds closer will generally mean a decrease in
rain chances.
As for temperatures, highs will generally be a few degrees below
normal, while low temperatures will be a few degrees above
normal. Thanks to the continued persistent cloud cover and
onshore flow, the diurnal range in temperatures remains
relatively small.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Upper-level low situated just to our west Monday night will
move eastward with time while devolving into an open trough.
This open trough could remain situated over the northeastern
CONUS into Tuesday night before it pushes offshore. Meanwhile,
at the surface level, a stationary boundary remains stalled to
our south into Tuesday. Multiple centers of low pressure look to
develop and ride along this boundary with time. Luckily, a cold
front from the west approaches Tuesday night and looks to cross
through Wednesday into Wednesday night. This cold front will
finally kick out the tropical airmass, bringing an end to
unsettled conditions.
Given the pattern and evolution described above, expect
continued unsettled and cloudy conditions at least through
Tuesday night. Shortwave energy advecting through the region
Monday night into Tuesday night with the upper-level trough will
also provide forcing for showers as will the low pressure
riding along the stationary boundary to the south. Guidance
continues to be fairly dry with the cold front forecast to come
through later Wednesday into Wednesday night. While some slight
chance or chance of showers cannot be ruled out entirely (mainly
for our northwestern most areas), any shower activity from the
front should be much less than that seen during earlier periods.
While much of the short term will remain unsettled, there is
nothing of significance expected through the term (i.e., wind,
rainfall amount, etc.). Nothing to note from the SPC regarding
severe weather concerns or from the WPC regarding excessive
rainfall concerns.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
After a cold front crosses through the region later Wednesday
or Wednesday night, surface high pressure will begin to build in
from the west. This surface high pressure will control the
region Thursday and Friday as it moves eastward. Friday night
into Saturday, guidance suggests another cold front may cross
through the region with another round of surface high pressure
following behind. We may see surface high pressure control us
again for the weekend, but it is still too early to tell at this
point.
Forecaster confidence is strong for Wednesday night into
Friday, but fairly weak going into the weekend time frame. Will
carry a dry forecast for Wednesday night into Friday with
surface high pressure in control. Slight chance of showers and
thunderstorms at this point for Friday night and Saturday given
the second cold front; much of deterministic guidance remains
relatively dry with the front at this stage. Temperatures look
to run right around average to just slightly above average
during the term.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through Today...For most TAF sites, we're already starting to
see the effects of drier air working in to the region as
ceilings have begun to slowly improve. This trend should
continue at most TAF sites, though exact timing of improving to
the next higher category is uncertain, and as we have already
seen with some sites, ceilings may waver right around category
thresholds for a few hours. That being said, expect most TAF
sites to have a period of VFR generally between 15 and 21 Z.
KMIV and KACY are the exception as the onshore winds are likely
to keep ceilings from the upper end of IFR into MVFR throughout
the day. Winds out of the east- northeast around 10 kts.
Moderate confidence overall, but low confidence on timing
details.
Tonight...Low clouds may move back in over the TAF sites, but
not confident on the westward and northward extent (especially
for KTTN, KABE, and KRDG). Elsewhere, expect mostly MVFR
ceilings. Can't rule out some visibility restrictions in fog
after 06Z, particularly at KACY, but confidence is very low on
that. Northeasterly winds 5 to 10 kt. Low confidence.
Outlook...
Tuesday through Tuesday night...MVFR/IFR expected with low
clouds and showers around.
Wednesday...Primarily VFR though some low clouds around could
result in some MVFR CIGs.
Wednesday Night through Friday...VFR. No significant weather.
&&
.MARINE...
Elevated seas will lead to Small Craft advisory conditions
continuing for the New Jersey Atlantic Coastal waters from Great
Egg Inlet northward through at least early this evening, and
may linger into the overnight for portions of the region before
elevated seas finally subside.
Elsewhere on the New Jersey and Delaware Atlantic Coastal
waters and the Delaware Bay, winds and seas should stay below
SCA criteria through tonight.
Monday...No marine headlines in place at this time, though
marginal SCA conditions possible (20-30%).
Outlook...
Monday night through Wednesday...SCA flag anticipated. Periods
of showers Monday night through Tuesday.
Wednesday night..SCA flag possible due to lingering seas of 5
feet. Fair weather.
Thursday through Friday...No marine headlines anticipated. Fair
weather.
Rip Currents...
For Monday, the final day of our seasonal SRF forecast, onshore
winds will be around 10-20 mph for all beaches, with breaking
waves around 2 to 4 feet and a 6 to 8 second period. As a
result, kept the MODERATE risk for the development of rip
currents is forecast for all east facing NJ and DE beaches and
kept LOW for the southeast facing NJ beaches.
Rip currents occur often in the vicinities of jetties and piers
and the speed of the currents are generally maximized at low
tides. For specific beach forecasts, visit weather.gov/beach/phi
The last issuance of the SRF Product will be on September 30th.
&&
.TIDES/COASTAL FLOODING...
Onshore flow has resulted in some minor tidal flooding. The
Coastal Flood Advisory was allowed to expire for all counties
except Sussex County, DE where widespread minor flooding is
expected to continue as the back bays struggle to drain.
For the New Jersey coast and Delaware Bay, only spotty minor
tidal flooding is expected over the next few high tides as
guidance has come down a bit.
No tidal flooding is forecast for the tidal Delaware River or
along the Chesapeake Bay in the Eastern Shore of Maryland.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...Coastal Flood Advisory until midnight EDT tonight for DEZ003-
004.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT early this morning for
ANZ451-452.
&&
SYNOPSIS...Hoeflich/Wunderlin
NEAR TERM...Johnson
SHORT TERM...Wunderlin
LONG TERM...Wunderlin
AVIATION...Hoeflich/Johnson/Wunderlin
MARINE...AKL/Deal/Hoeflich/Johnson/RCM/Wunderlin
TIDES/COASTAL FLOODING...HoeflichNearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.